Originally Posted by spinefusion
These narcotic meds are very menacing when you run out early. 36 to 72 hours are very hard on the respiratory system, eyes, thoughts, brain function, body movements and agility and much more. plz feel free to express any type of withdrawals you have endured. I believe the older you are the harder it is on your mind and body..
Hello spinefusion and welcome to the Addiction and Recovery Board.
The older a person gets, the greater the possibility of other ailments are to follow.
Taking more medication than prescribed daily can create havoc to the system. It causes chemical imbalances,which in turn will probably manifest itself both physically and psychologically.
If there is a problem, may I suggest(respectfully) trying the rooms of AA(Alcoholics Anonymous, CA(Cocaine Anonymous) or RR(Rational Recovery).
There's a plethora of help out there. Please realize that you must take the first step.
Know that you're not alone